MathSciNet Relay Station
MathSciNet bibliographic data
MR2059741 (2005c:65018) 65D30 (65Y20)
Hickernell, Fred J.; Sloan, Ian H.; Wasilkowski, Grzegorz W. On tractability of weighted integration over bounded and unbounded regions in $\Bbb R\sp s$. Math. Comp. 73 (2004), no. 248, 1885–1901 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement